# SDR DALA2019020400833

- Difficulty date: January 31, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 81,146 hours, 37,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU (13WL) IN PASSENGER CABIN INOPERATIVE. REMOVED AND REPLACED SAME. OPERATION CHECKS GOOD.
